MAUDE Adverse Event Report: ARTHREX, INC. BIOCOMPOSITE INTER- FERENCE SCREW; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. BIOCOMPOSITE INTER- FERENCE SCREW; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number BIOCOMPOSITE INTER- FERENCE SCREW
Health Effect - Clinical Code Pain (1994)
Date of Event 06/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The device disposition is unknown.The cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that on the (b)(6) 2015 a replacement of the cruciate ligament surgery took place.The surgeon did the transfix technique with semitendinosis tendon and placed tibial the biocomposite interference screw for fixation.After surgery the patient complaint about post-operative pain (date of complaint by patient unknown).The customer performed a magnetic resonance imaging which revealed a broken fragment of the screw which is not fixed into the bone.(the facility cant provide pictures of the mri) the surgeon decided on a arthroscopic revision surgery to remove the broken fragment.The revision took place on the (b)(6) 2017.

Brand Name
BIOCOMPOSITE INTER- FERENCE SCREW
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7832226
Report Number1220246-2018-00614
Device Sequence Number13948329
Product Code MAI
UDI-Device Identifier00888867016163
UDI-Public00888867016163
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBIOCOMPOSITE INTER- FERENCE SCREW
Device Catalogue NumberAR-1400C
Device Lot NumberUNK1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2018
Initial Report FDA Received Date08/30/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;